# SDR SWAA120236

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 78,743 hours, 70,362 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - AT ALT "B" SYS HYDRAULIC QUANTITY RAPIDLY FELL TO 1/3 FULL.  SHORTLY AFTER B SYS ENGINE DRIVEN PUMP LOW PRESSURE LIGHT ILLUMINATED.  PUMP SHUT DOWN IAW QRH.  FOUND "B" SYS PRESSURE LINE TO LANDING GEAR TRANSFER VALVE LEAKED.  REMOVED AND REPLACED O-RING, B SYS.  RETURN FILTER, CASE DRAIN FILTER FOR EDP & EDMP PER MM.
